ALEXANDER r-TUPLES AND BIER COMPLEXES

Гаянэ Юрьевна Панина, Илья Игоревич Некрасов, Rade Zivaljevic, Dusko Jojic

Research output

Abstract

We introduce and study Alexander r-tuples of simplicial
complexes, as a common generalization of pairs of Alexander dual complexes.
Our main result says that the deleted join of Alexander r-tuple is a pure complex homotopy equivalent to a wedge of
spheres.
Original languageEnglish
Article numberhttps://doi.org/10.2298/PIM1818001J
Pages (from-to)1-22
Number of pages22
JournalPublications de l'Institut Mathematique
Volume104
Issue number118
DOIs
Publication statusPublished - 2018

Fingerprint

Wedge
Homotopy
Join
Generalization

Scopus subject areas

  • Mathematics(all)

Cite this

Панина, Г. Ю., Некрасов, И. И., Zivaljevic, R., & Jojic, D. (2018). ALEXANDER r-TUPLES AND BIER COMPLEXES. Publications de l'Institut Mathematique, 104(118), 1-22. [https://doi.org/10.2298/PIM1818001J]. https://doi.org/10.2298/PIM1818001J
Панина, Гаянэ Юрьевна ; Некрасов, Илья Игоревич ; Zivaljevic, Rade ; Jojic, Dusko. / ALEXANDER r-TUPLES AND BIER COMPLEXES. In: Publications de l'Institut Mathematique. 2018 ; Vol. 104, No. 118. pp. 1-22.
@article{53dbd7a072884daca52d4556aa2fab5e,
title = "ALEXANDER r-TUPLES AND BIER COMPLEXES",
abstract = "We introduce and study Alexander r-tuples of simplicialcomplexes, as a common generalization of pairs of Alexander dual complexes.Our main result says that the deleted join of Alexander r-tuple is a pure complex homotopy equivalent to a wedge ofspheres.",
keywords = "Двойственность Александера, дискретная теория Морса, Бировы сферы",
author = "Панина, {Гаянэ Юрьевна} and Некрасов, {Илья Игоревич} and Rade Zivaljevic and Dusko Jojic",
year = "2018",
doi = "https://doi.org/10.2298/PIM1818001J",
language = "English",
volume = "104",
pages = "1--22",
journal = "Publications de l'Institut Mathematique",
issn = "0350-1302",
publisher = "Mathematical Institute of the Serbian Academy of Sciences and Arts",
number = "118",

}

Панина, ГЮ, Некрасов, ИИ, Zivaljevic, R & Jojic, D 2018, 'ALEXANDER r-TUPLES AND BIER COMPLEXES', Publications de l'Institut Mathematique, vol. 104, no. 118, https://doi.org/10.2298/PIM1818001J, pp. 1-22. https://doi.org/10.2298/PIM1818001J

ALEXANDER r-TUPLES AND BIER COMPLEXES. / Панина, Гаянэ Юрьевна; Некрасов, Илья Игоревич; Zivaljevic, Rade; Jojic, Dusko.

In: Publications de l'Institut Mathematique, Vol. 104, No. 118, https://doi.org/10.2298/PIM1818001J, 2018, p. 1-22.

Research output

TY - JOUR

T1 - ALEXANDER r-TUPLES AND BIER COMPLEXES

AU - Панина, Гаянэ Юрьевна

AU - Некрасов, Илья Игоревич

AU - Zivaljevic, Rade

AU - Jojic, Dusko

PY - 2018

Y1 - 2018

N2 - We introduce and study Alexander r-tuples of simplicialcomplexes, as a common generalization of pairs of Alexander dual complexes.Our main result says that the deleted join of Alexander r-tuple is a pure complex homotopy equivalent to a wedge ofspheres.

AB - We introduce and study Alexander r-tuples of simplicialcomplexes, as a common generalization of pairs of Alexander dual complexes.Our main result says that the deleted join of Alexander r-tuple is a pure complex homotopy equivalent to a wedge ofspheres.

KW - Двойственность Александера, дискретная теория Морса, Бировы сферы

U2 - https://doi.org/10.2298/PIM1818001J

DO - https://doi.org/10.2298/PIM1818001J

M3 - Article

VL - 104

SP - 1

EP - 22

JO - Publications de l'Institut Mathematique

JF - Publications de l'Institut Mathematique

SN - 0350-1302

IS - 118

M1 - https://doi.org/10.2298/PIM1818001J

ER -

Панина ГЮ, Некрасов ИИ, Zivaljevic R, Jojic D. ALEXANDER r-TUPLES AND BIER COMPLEXES. Publications de l'Institut Mathematique. 2018;104(118):1-22. https://doi.org/10.2298/PIM1818001J. https://doi.org/10.2298/PIM1818001J